# SDR EIA2005099

- Difficulty date: April 5, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 UPPER DECK FLOOR BEAM UPPER CHORD HORIZONAL FLANGE FASTENER HOLE AT RBL 27 FOUND CRACKED APPROX .0030 INCH IN LENGTH RUNNING AFT.  CRACKED FASTENER HOLE FURTHER OVERSIZED TO .31 INCH.   FOUND CRACK FREE CONDITION. THE HOLE REPAIRED PER SB53A2452 PT 3 REPAIR TABLE II, FIGURE 14.
